# SDR ASAA2023062843817

- Difficulty date: June 28, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 44,939 hours, 12,902 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER T/C 78273000, FOUND RECENT FAULT ON ENG #2. MSG# 77-20872, TOP LEFT EGT SIGNAL (T49554) IS OUT OF RANGE. ECONOMIC FAULT. 500 FLT. HRS. GROUNDED - YES. ON DEFERRAL.
